# SDR AALA202103239018

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 31,788 hours, 3,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 4A37951
- Part serial: KD30841601307
- Condition: Low Pressure
- Location: L3 Door Slide
- Part time: 9,877 hours, 1,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 OVER WING ESCAPE SLIDE BOTTLE LOW "IN RED BAND." REMOVED AND REPLACED 3L DOOR ESCAPE SLIDE BOTTLE PER WORK CARD 72L80025004.
